# SDR ASOA201201470

- Difficulty date: April 24, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 23,470 hours, 21,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Vent
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VENT FLAP HAS SEVERAL CHAFES ON INNER SURFACE. DEEPEST CHAFE IS APPROX .180"D.  AFTER REMOVAL OF PAINT, FOUND CHAFE TO BE .090 DEEP AND IN REPAIRABLE LIMITS.   APPLIED PROTECTIVE TREATMENT TO ALL BARE METAL SURFACES IAW REO 601R-52-11-1040.  REPAIR TO THE NICK/GOUGE DAMAGE ON THE VENT FLAP ON THE PAX DOOR IS COMPLETED IAW REO 601R-52-11-1040.
